×

zbMATH — the first resource for mathematics

A density theorem about some system. (English) Zbl 0415.35016

MSC:
35G05 Linear higher-order PDEs
47F05 General theory of partial differential operators
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Andreotti - M. NACINOVICH, Complexes of partial differential operators , Annali Scuola Normale Superiore di Pisa , 1976 . Numdam | MR 445557 | Zbl 0334.58015 · Zbl 0334.58015
[2] E. De Giorgi , Sulle soluzioni globali di alcuni sistemi di equazioni differenziali , Boll. U.M.I. , ( 4 ), 11 , 1975 , pp. 77 - 79 . MR 399630 | Zbl 0319.35016 · Zbl 0319.35016
[3] L. Hörmander , Linear partial differential operators , Springer-Verlag 1966 . MR 404822 | Zbl 0108.09301 · Zbl 0108.09301
[4] M. Nacinovich , Una osservazione su una congettura di De Giorgi , Boll. U.M.I. , ( 4 ), 12 , 1975 , pp. 9 - 14 . MR 399637 | Zbl 0315.35020 · Zbl 0315.35020
[5] R. Narasimhan , Analysis on real and complex manifold , Masson e Cie. Editeur-Paris , 1968 . MR 251745 | Zbl 0188.25803 · Zbl 0188.25803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.